# SDR CALA0700483

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69353525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FRAME TO STRINGER CLIP AT STA 847, S27L, LBL 3.  A NEW CLIP WAS INSTALLED IAW SRM 51-10-02.
